# SDR 08FDEA03819

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB08232
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTER FUEL TANK UPPER STRINGER 3 - 4 AT XORS 965 (639 BB ACCESS   OPENING) HAS A GOUGED EDGE.  TRIMMED THE EDGE OF THE STRINGER.  ORIGINAL THICKNESS OF THE LEG IS 1.080.  MATERIAL REMOVED 0.020.  REMAINING WIDTH OF THE LEG IA 1.060 AND FOUND TO BE WITHIN LIMITS IAW DC/MD-10 SRM 57-00-01, FIG 1-A,VOL II.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, VOL II.
